On the rank of harmonic maps.

Jerry L. Kazdan; Zhiren Jin

Mathematische Zeitschrift (1991)

  • Volume: 207, Issue: 4, page 535-538
  • ISSN: 0025-5874; 1432-1823

How to cite


Kazdan, Jerry L., and Jin, Zhiren. "On the rank of harmonic maps.." Mathematische Zeitschrift 207.4 (1991): 535-538. <http://eudml.org/doc/174287>.

author = {Kazdan, Jerry L., Jin, Zhiren},
journal = {Mathematische Zeitschrift},
keywords = {rank; unique continuation; harmonic maps},
number = {4},
pages = {535-538},
title = {On the rank of harmonic maps.},
url = {http://eudml.org/doc/174287},
volume = {207},
year = {1991},

AU - Kazdan, Jerry L.
AU - Jin, Zhiren
TI - On the rank of harmonic maps.
JO - Mathematische Zeitschrift
PY - 1991
VL - 207
IS - 4
SP - 535
EP - 538
KW - rank; unique continuation; harmonic maps
UR - http://eudml.org/doc/174287
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.